Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Quad Cities, IA

June 24, 20134 counties in Illinois; Clinton County, Jackson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 4:15 PM CDT for 4 counties in Illinois; Clinton County, Jackson County, Iowa. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 4:15 PM CDT (21:15 UTC)
Expired
Jun 24, 2013, 5:00 PM CDT
In force
45 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:27 PM CDTTSTM WND GST 60Rock Falls, ILWIND GUSTS ESTIMATED 55 TO 60 MPH.
Jun 24, 4:31 PM CDTTSTM WND GST 70Sterling, IL
Jun 24, 4:35 PM CDTTSTM WND DMGRock Falls, ILLARGE TREE ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS53 KDVN 242115
SVRDVN
IAC045-097-ILC015-085-177-195-242200-
/O.NEW.KDVN.SV.W.0099.130624T2115Z-130624T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  EASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...
  SOUTHERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
  WESTERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 500 PM CDT

* AT 412 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ST. DONATUS TO FULTON TO 5 MILES SOUTHWEST OF
  MORRISON TO PROPHETSTOWN...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MORRISON...MOUNT CARROLL...ROCK FALLS...STERLING...BELLEVUE...GREEN
  ISLAND...LYNDON...SABULA...SAVANNA...HANOVER...ARGO FAY...
  FAIRHAVEN...ELIZABETH...EMERSON...MASSBACH...COLETA...CHADWICK...
  SCHAPVILLE...WOODBINE AND MILLEDGEVILLE.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 17 AND 43.

OTHER LOCATIONS AFFECTED INCLUDE BELLEVUE STATE PARK...SOARING EAGLES
NATURE CENTER...MISSISSIPPI PALISADES STATE PARK...BIG BEND STATE
FISH AND WILDLIFE AREA...PROPHETSTOWN STATE RECREATION AREA...CARROLL
COUNTY FAIRGROUNDS...ELIZABETH FAIRGROUNDS...WHITESIDE COUNTY
FAIRGROUNDS...CANYON CAMP...CAMP FAR HORIZONS...DUCK CREEK COUNTY
PARK...CAMP MISS-ELK-TON...SOUTH SABULA LAKE PARK AND SPRUCE CREEK
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
      4158 9004 4158 9009 4187 9019 4236 9065
      4244 8971
TIME...MOT...LOC 2114Z 246DEG 24KT 4236 9053 4186 9010
          4175 9001 4161 8991

HAIL...<.75IN
WIND...70MPH

$$

DLF
3 follow-up statements
180 
WWUS53 KDVN 242137
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 PM CDT MON JUN 24 2013

IAC045-097-242145-
/O.CAN.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JACKSON IA-CLINTON IA-
437 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON AND
EASTERN JACKSON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
      4165 8984 4208 9017 4212 9016 4217 9024
      4237 9041 4244 8971
TIME...MOT...LOC 2135Z 246DEG 24KT 4242 9036 4192 8993
          4181 8984 4167 8974

$$

ILC015-085-177-195-242200-
/O.CON.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
437 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARROLL...
EASTERN WHITESIDE...WESTERN STEPHENSON AND SOUTHERN JO DAVIESS
COUNTIES UNTIL 500 PM CDT...

AT 434 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALENA TO FAIRHAVEN TO EMERSON TO TAMPICO...AND MOVING
NORTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MOUNT CARROLL...ROCK FALLS...STERLING...FAIRHAVEN...ELIZABETH...
EMERSON...MASSBACH...COLETA...CHADWICK...WOODBINE...MILLEDGEVILLE...
LANARK...STOCKTON...SHANNON...PEARL CITY...LENA...WACKER...AGNEW...
FRANKLIN CORNERS AND WHITE PIGEON.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 29 AND 43.

OTHER LOCATIONS AFFECTED INCLUDE MISSISSIPPI PALISADES STATE PARK...
CARROLL COUNTY FAIRGROUNDS...ELIZABETH FAIRGROUNDS AND CAMP FAR
HORIZONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4220 8968 4194 8968 4193 8962 4171 8963
      4165 8984 4208 9017 4212 9016 4217 9024
      4237 9041 4244 8971
TIME...MOT...LOC 2135Z 246DEG 24KT 4242 9036 4192 8993
          4181 8984 4167 8974

HAIL...<.75IN
WIND...70MPH

$$

DLF
967 
WWUS53 KDVN 242149
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT MON JUN 24 2013

ILC015-085-177-195-242200-
/O.CON.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
449 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CARROLL...NORTH CENTRAL WHITESIDE...WESTERN STEPHENSON AND
SOUTHEASTERN JO DAVIESS COUNTIES UNTIL 500 PM CDT...

AT 447 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCHAPVILLE TO COLETA TO STERLING TO DEER GROVE...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE...LANARK...STOCKTON...SHANNON...PEARL CITY...LENA...
ELMOVILLE...HITT...STOCKTON AIRPORT...WILLOW...LORAN...KENT...WADDAMS
GROVE...BOLTON...ELEROY...LAKE LEAQUANA STATE PARK...DAMASCUS AND MC
CONNELL.

OTHER LOCATIONS AFFECTED INCLUDE CARROLL COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4193 8967 4187 8982 4239 9016 4244 8971
      4220 8968 4194 8968 4194 8967
TIME...MOT...LOC 2149Z 246DEG 24KT 4242 9020 4191 8979
          4180 8970 4166 8961

HAIL...<.75IN
WIND...60MPH

$$
DLF
423 
WWUS53 KDVN 242157
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
457 PM CDT MON JUN 24 2013

ILC015-085-177-195-242208-
/O.EXP.KDVN.SV.W.0099.000000T0000Z-130624T2200Z/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
457 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL...NORTH
CENTRAL WHITESIDE...WESTERN STEPHENSON AND SOUTHEASTERN JO DAVIESS
COUNTIES WILL EXPIRE AT 500 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4193 8967 4187 8982 4239 9016 4244 8971
      4220 8968 4194 8968 4194 8967
TIME...MOT...LOC 2158Z 246DEG 24KT 4241 9008 4189 8969
          4178 8960 4164 8952

$$

DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:23 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 24, 3:23 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS.    ..12..

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.

TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.

WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.

HAASE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013

LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
     KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12
Hazardous weather outlook, Jun 24, 7:12 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 3:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     WOODHULL                41.18N 90.32W
06/24/2013                   HENRY              IL   TRAINED SPOTTER

            SEMI OVERTURNED ON INTERSTATE 74 JUST NORTH OF WOODHULL.

&&

HAASE
Local storm report, Jun 24, 3:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/24/2013  M71 MPH          SCOTT              IA   ASOS

&&

GROSS
Local storm report, Jun 24, 4:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     3 SSW CLINTON           41.71N 90.36W
06/24/2013  E70.00 MPH       SCOTT              IA   TRAINED SPOTTER

            DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
            FOLLETTS AND PRINCETON.

&&

MAS
Local storm report, Jun 24, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     3 N PRINCETON           41.71N 90.36W
06/24/2013  E70.00 MPH       SCOTT              IA   TRAINED SPOTTER

            DEBRIS BEING LOFTED BY WINDS...ALONG HWY 67 BETWEEN
            FOLLETTS AND PRINCETON.

&&

MAS
Local storm report, Jun 24, 4:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND GST     2 NE ATKINSON           41.44N 89.99W
06/24/2013  E70 MPH          HENRY              IL   NWS EMPLOYEE

&&

GROSS
Local storm report, Jun 24, 4:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     NE MOLINE               41.49N 90.49W
06/24/2013                   ROCK ISLAND        IL   PUBLIC

            SEVERAL LARGE TREE BRANCHES DOWN ACROSS NEIGHBORS
            YARD...NO POWER AT RESIDENCE.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:43 PM CDTRiver Flood WarningDVNMercer17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNHenderson, Mercer18 days
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNHenry, Rock Island41 min
Jun 24, 6:09 AM CDTFlash Flood WarningDVNBureau, Henry, Rock Island, Whiteside6 hr
Jun 24, 7:02 AM CDTFlash Flood WarningDVNHenry, Mercer, Rock Island6 hr
Jun 24, 10:34 AM CDTRiver Flood WarningDVNStephenson10 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside15 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island12 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNCarroll, Whiteside8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island, Whiteside10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMercer, Rock Island15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNRock Island57 min
Jun 24, 2:51 PM CDTRiver Flood WarningDVNHenry3 days
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren38 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island, Warren, Whiteside40 min
Jun 24, 3:47 PM CDTTornado WarningDVNHenry, Rock Island, Whiteside43 min
Jun 24, 3:47 PM CDTTornado WarningDVNBureau, Henry, Whiteside28 min
Jun 24, 3:50 PM CDTTornado WarningDVNRock Island, Whiteside40 min
Jun 24, 4:09 PM CDTTornado WarningDVNBureau, Henry36 min
Jun 24, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam46 min
Jun 24, 4:36 PM CDTSevere Thunderstorm WarningDVNBureau24 min
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 1:18 PM CDTTornado WarningDVNIowa, Keokuk27 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington51 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.